MathSciNet Relay Station
MathSciNet bibliographic data
MR2291797 35Q35 (35B30 76D03 76U05)
Chen, Qionglei; Miao, Changxing; Zhang, Zhifei A new Bernstein's inequality and the 2D dissipative quasi-geostrophic equation. Comm. Math. Phys. 271 (2007), no. 3, 821–838.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement